Brand Equivalent Ingredients Dosage Form Pictures
BENADRYL ® Allergy Diphenhydramine HCL 50 mg TABLET
Active Ingrident in BENADRYL® Allergy ® Diphenhydramine HCL 25 mg CAPSULE
VICKS ® ZZquil ® LiquiCaps ® Diphenhydramine HCL 25 mg SOFTGEL
UNISOM ® Diphenhydramine HCL 50 mg SOFTGEL
BENADRYL ® Allergy Dye-Free Diphenhydramine HCL 50 mg SOFTGEL
BENADRYL ® Severe Allergy Plus Sinus Headache Acetaminophen 325 mg USP Diphenhydramine HCL 25 mg Phenylephrine HCL 5 mg TABLET
Extra Strength Tylenol ® PM Acetaminophen 500 mg USP Diphenhydramine HCL 25 mg TABLET
BENADRYL ® -D Severe Allergy Plus Sinus Headache Diphenhydramine HCL 25 mg Phenylephrine HCL 10 mg TABLET
Tylenol ®Extra Strength Acetaminophen 500 mg USP TABLET
Excedrin ® Tension Headache Acetaminophen 500 mg USP Caffeine 65 mg TABLET

Service

All our expertise under one crown with our customer's needs at the forefront of everything we do.

Passion

We are proud of our state-of- the-art technologies and passionate about how apply them.

Quality

We believe in doing it right the first time because great value comes with a commitment to quality .